# SDR ABXA9701502

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fixed Vane
- Part number: 59100742503
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE CENTER FIXED VANE TOP SIDE DELAMINATED.  REPLACED VANE IAW DC9 MM 27-51-3.
